MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.3R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.3R
Model Number 02.07.1203R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 apr 2026 lot: 2410479: (b)(4) items manufactured and released on 10 jul 2024.Expiration date: 2029-jun-25.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
Revision surgery due to tibial loosening after about 1 year and 5 months from primary surgery.There are no indications of trauma or poor bone quality.The surgeon observed that the femur and patella were not loose.The surgeon revised the 11mm insert to a 12mm insert and revised the tibial tray.The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIX CEMENTED S.3R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25077219
Report Number3005180920-2026-00360
Device Sequence Number16139167
Product Code JWH
UDI-Device Identifier07630030819896
UDI-Public07630030819896
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1203R
Device Lot Number2410479
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite